Authors: Simić, Slobodan 
Li Marzi, Enzo Maria
Belardo, Francesco
Title: On the index of caterpillars
Journal: Discrete Mathematics
Volume: 308
Issue: 2-3
First page: 324
Last page: 330
Issue Date: 6-Feb-2008
Rank: M23
ISSN: 0012-365X
DOI: 10.1016/j.disc.2006.11.046
Abstract: 
The index of a graph is the largest eigenvalue of its adjacency matrix. Among the trees with a fixed order and diameter, a graph with the maximal index is a caterpillar. In the set of caterpillars with a fixed order and diameter, or with a fixed degree sequence, we identify those whose index is maximal.
Keywords: Caterpillars | Degree sequence | Diameter | Eigenvalues | Index | Trees
Publisher: Elsevier
Project: Serbian Ministry of Science, Grant 1389
MIUR (cofin “Strutture geometriche, combinatorie e loro applicazioni”)

Show full item record

SCOPUSTM   
Citations

20
checked on Oct 6, 2022

Page view(s)

11
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.